# SDR 2002F00535

- Difficulty date: May 19, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION THE CABIN FLOORBEAM, T-CAP AT FS 901, LBL 30 TO RBL 30 HAD SEVERAL AREAS OF LEVEL 2 CORROSION.  MAINTENANCE REPAIRED DAMAGED T-CAP SECTION IN ACCORDANCE WITH SRM 53-23-00 AND 51-40-01.
